# SDR 98FDEA00219

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651862014
- Condition: Cracked
- Location: Bs 555.05
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0449 006 - WHILE WORKING NR 0227 FOUND CHANNEL CRACKED AT BS 555.05, WL 187 AS MARKED NR 65-18620-14.  REMOVED AND REPLACED CHANNEL (NR 1 TRANSVERSE BEAM) WL 187 IN FWD CARGO DOOR IAW FED-EX SRM 51-30-2.
